Posted by Michelle on 08/04/04 at 04:00 AM
I am currently weaning off Effexor 150mg. I am sweating horribly, but I was doing it when I was on the full dose as well. Did anyone else have that problem? I have also gained 20 pounds. In the past, I had “forgotten”” a dose and thought I was having a heart attack. I am only 32 and a nurse. I was tachycardic (fast heart rate) and my blood pressure was so slow they couldn’t hear a diastolic number. The DR’s didn’t even know what was going on. I then realized I had forgotten a dose, it happened one other time and the same blood pressure problem happened. I was also dizzy and had a headache. I just didn’t feel quite right.I told my Dr I wanted off this horrible medicine, I didn’t want anything controlling my life like it was. I am down to my last 2 doses 37.5mg and as you can tell I have insomnia, fatigue and nausea. Once again, I don’t feel quite right. Good luck to you.